# SDR AALA202012229013

- Difficulty date: December 9, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND LEFT TRANISITION PANEL HAS CRACKED INTERCOSTAL CLIP AT 500G AFT SIDE.  INSTALLED NEW CLIP, IAW AARD 53-00-01-6, AARD 51-00-05-1.
